# SDR SWAA2022022544193

- Difficulty date: November 5, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 55,385 hours, 32,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SCUFF PLATE CRACKED / REMOVED AND REPLACED ACB AFT SCUFF PLATE PER: AMM 53-11-02-020-801; AMM 53-11-02-420-801 REF: IPC 53-13-00-05A
